Direkt zum Inhalt | Direkt zur Navigation

Dr. Sebastian Petersen

Dr. Sebastian Petersen

Universität der Bundeswehr .
Fakultät für Informatik
Institut für Theoretische Informatik und Mathematik
D-85577 Neubiberg

E-Mail: sebastian.petersen@unibw.de
Tel.: +49-89-6004-2191
Fax.: +49-89-6004-3561
Zimmer: 1412
Geb.: 41/400
 
 
Mathematische Interessen: Arithmetische Geometrie, Abelsche Varietäten, Etalkohomologie, Körper- und Galoistheorie.
 
Mathematical Interests: Arithmetic Geometry, Abelian Varieties, etale cohomology, Field Arithmetic and Galois Theory.
 
Veröffentlichungen / Publications:
 
  1. On a question of Frey and Jarden about ranks of abelian varieties. Journal of Number Theory 120 (2006), p. 287-302.
  2. On the rank of hyperelliptic Jacobians in families of quadratic twists. Journal de Theorie des Nombres de Bordeaux 18 (2006), p. 652-676.
  3. With Arno Fehm: On the rank of abelian varieties over ample fields. International Journal of Number Theory 6 No. 3 (2010), p. 579-586.
  4. With Arno Fehm and Moshe Jarden: Kuykian Fields. Forum Mathematicum, Band 24, Heft 5 (2012), p. 1013-1022.
  5. With Arno Fehm: Hilbertianity of division fields of commutative algebraic groups. Israel Journal of Mathematics 195, Issue 1 (2013), p. 123-134.
  6. With Sara Arias-de-Reyna and Wojciech Gajda: Big monodromy theorem for abelian varieties over finitely generated fields. Journal of Pure and Applied Algebra 217, Issue 2 (2013), p. 218-229
  7. With Sara Arias-de-Reyna and Wojciech Gajda: Abelian varieties over finitely generated fields and the conjecture of Geyer and Jarden on torsion. Math. Nachrichten 286, No. 13 (2013), p. 1269-1286
  8. With Wojciech Gajda: Independence of l-adic Galois representations over function fields. Compositio Mathematica, Volume 149, Issue 07 (2013), p. 1091-1107
  9. With Lior Bary-Soroker and Arno Fehm: On varieties of Hilbert type. To appear in Annales de l'Institut Fourier, Vol 64 (2014)
 
Konferenzbeiträge / Proceedings
 
  1. On the rank of abelian varieties over large fields. Oberwolfach Report 3, Issue 1 (2006)
  2. Abelian varieties over ample fields. Oberwolfach Report 6, Issue 1 (2009)
 
 
Preprints:
 
  1. Root numbers and the rank of abelian varieties.
  2. With Gebhard Böckle and Wojciech Gajda: Independence of l-adic representations of geometric Galois groups.
 
Abschlußarbeiten / Thesis:
 
  1. Grothendieckring und Picardgruppe in Geometrie und Algebra. (Diplomarbeit)
  2. Der Mordell-Weil-Rang abelscher Varietäten in unendlichen Erweiterungen und in Familien von Twists. (Doktorarbeit)
 
 
Recent papers and preprints are available on ArXiv.
 
Lehre / Teaching:
 
Aktuelles: Im FT 2014 wird Prof. Dr. C. Greither in Zusammenarbeit mit mir auf Wunsch der Studenten kurzfristig ein Seminar mit dem Titel "Spezielle Probleme der mathematischen Kryptographie" anbieten. Im BSCW-Bereich finden Sie eine vorläufige Liste möglicher Themen und weitere Informationen. (Bei großem Andrang kann diese Liste noch erweitert werden.) Für den 10.04.2014, 10:00 Uhr (neuer Termin!) ist eine Vorbesprechung mit Themenvergabe in Geb. 41/400, Raum 1407 geplant.